Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. LODS - logistic organ dysfunction system

    This score was used to define new sepsis' criteria

    3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. Subir SAC

    Standardized Assessment of Concussion (SAC)

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. Transferrin

    Transferrin G/L
    While TSAT = s-Fe/TIBC. Both these are given in the same unit. For example mymol/l

    TIBC= transferrin x 2
    Then a conversion of transferrin from G/L to mymol/L would be useful

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  4. Thoracolumbar Injury Severity SCORE

    De Vaccaro, very useful to decide surgery for thoracolumbar fractures

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  5. Mayes Equation (for burns)

    Mayes Equations to Calculate Energy Requirement After a Burn

    Modified Brooke Resuscitation Formula

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  6. ROKS

    Stone recurrence risk

    7 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. Sheehan

    Work impact of anxiety/depression

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. Score IIEF5

    Évaluation psychométrique de la fonction érectile

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  10. INTERMACS

    INTERMACS (Interagency Registry for Mechanically Assisted Circulatory Support

    8 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  11. Dandy Criteria

    Hipertensão intracraniana idiopática

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  12. Score de Siberfeld

    Appréciation médicale de la capacité de discernement

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  13. RoPE

    Stratifies cryptogenic stroke patients with patent foramen ovale by stroke origin.
    PMID 23864310, Neurology 2013, Kent DM et al.

    18 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. 13 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  15. Gaio

    Sugiro calculadora gail de risco de cancer de mama

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  16. Hardman criteria

    Prediction of mortality in patients with abdominal aortic aneurysms on hospital presentation (Australian Society of Ultrasound medicine).

    Hb<90 g/L,
    age >76,
    history of loss of consciousness,
    creatinine >190mmol/L,
    ischaemic changes on ECG.

    Each factor one point. 1 point total 37% mortality, 2 points 72% mortality, 3+ points 100% mortality rate.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  17. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. 2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. Pancreatitis JSS

    La guía japonesa de pancreatitis aguda en su revisión más reciente, analiza los diversas escalas para pancreatitis, consideran que la JPN Severity score (JSS) es la mejor escala.

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. 0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories